# SDR DALA2021012900560

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK Y2462 BETWEEN FR 34 TO FR 37 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED NEW SEAT TRACK Y2462, SPLICE, BRACKET AND FASTENERS LOCATED BTW FR 30 TO FR 37 ON PASSENGER CABIN, AS PER SRM A330 51-42-11.
